MAUDE Adverse Event Report: AFFINITI 30; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

AFFINITI 30; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number AFFINITI 30 DIAGNOSTIC ULTRASOUND SYSTEM
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/24/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation of the suspect control panel will be included in a follow up report upon its return and investigation completion.
 
Event or Problem Description
The customer reported an incident where the swivel mechanism of their affiniti ultrasound system¿s control panel would not function properly.It could not be determined if the problem was identified while the system was stationary or in transit.The failure occurred outside of clinical use and no patient or user was harmed as a result of the issue.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer¿s philips service engineer arrived onsite and found the reported problem to be associated with the system¿s monitor arm and not the control panel.The service engineer replaced the monitor arm to resolve the immediate issue.The suspect monitor arm was inadvertently scrapped prior to its return to philips for evaluation.Therefore, no failure or root cause analysis of the part could be performed.The root cause of the failure could not be determined.H3 other text: scrapped in field.

Brand Name
AFFINITI 30
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
MDR Report Key10680974
Report Number3019216-2020-00104
Device Sequence Number2757586
Product Code IYN
UDI-Device Identifier00884838074187
UDI-Public00884838074187
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K160807
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAFFINITI 30 DIAGNOSTIC ULTRASOUND SYSTEM
Device Catalogue Number795218
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/04/2020
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer09/24/2020
Initial Report FDA Received Date10/14/2020
Supplement Report FDA Received Date11/13/2020
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1